Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 7, NWS Lubbock, TX

June 12, 2015Lynn County, Terry County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 12, 2015, 7:33 PM CDT for Lynn County, Terry County, Texas. It was in force for 14 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 7:33 PM CDT (00:33 UTC)
Expired
Jun 12, 2015, 7:47 PM CDT
In force
14 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Lynn County, TX, Terry County, TX

The radar

The Lubbock radar (KLBB), 43 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:36 PM CDTHAIL 13 W New Home, TXON 211

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WFUS54 KLUB 130033
TORLUB
TXC305-445-130100-
/O.NEW.KLUB.TO.W.0007.150613T0033Z-150613T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
733 PM CDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN TERRY COUNTY IN NORTHWESTERN TEXAS...
  NORTHWESTERN LYNN COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 800 PM CDT
    
* AT 733 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 11 MILES SOUTHWEST OF SLIDE...OR 14 MILES
  NORTHEAST OF BROWNFIELD...MOVING EAST AT 15 MPH.

  HAZARD...TORNADO...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  NEW HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3332 10215 3339 10212 3336 10186 3323 10197
TIME...MOT...LOC 0033Z 285DEG 13KT 3335 10211 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

CWA
2 follow-up statements
564 
WWUS54 KLUB 130040
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
740 PM CDT FRI JUN 12 2015

TXC305-445-130100-
/O.CON.KLUB.TO.W.0007.000000T0000Z-150613T0100Z/
TERRY TX-LYNN TX-
740 PM CDT FRI JUN 12 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN TERRY AND NORTHWESTERN LYNN COUNTIES...
        
AT 739 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES SOUTHWEST OF SLIDE...OR 15 MILES NORTHEAST OF
BROWNFIELD...AND IS NEARLY STATIONARY.

HAZARD...TORNADO...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 3 MILES NORTHWEST 
OF LAKEVIEW. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
NEW HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3332 10215 3339 10212 3336 10186 3323 10197
TIME...MOT...LOC 0039Z 285DEG 13KT 3334 10209 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

CWA
439 
WWUS54 KLUB 130047
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
747 PM CDT FRI JUN 12 2015

TXC305-445-130056-
/O.CAN.KLUB.TO.W.0007.000000T0000Z-150613T0100Z/
TERRY TX-LYNN TX-
747 PM CDT FRI JUN 12 2015

...THE TORNADO WARNING FOR NORTHEASTERN TERRY AND NORTHWESTERN LYNN
COUNTIES IS CANCELLED...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
TEXAS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
TERRY AND LYNN COUNTIES. 

LAT...LON 3332 10215 3339 10212 3336 10186 3323 10197
TIME...MOT...LOC 0044Z 285DEG 13KT 3333 10206 

$$

CWA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 6:26 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 12, 6:26 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
626 PM CDT FRI JUN 12 2015

.AVIATION...
ACTIVE EVENING WITH SCATTERED TS MOVING ACROSS THE SOUTH PLAINS.
SEVERE STORM AT KPVW FROM TAF ISSUANCE FOR ABOUT AN HOUR OR SO.
OTHERWISE A THREAT FOR STORMS AT KLBB AND KPVW UNTIL 01Z TO 02Z
EXTENDING TO ABOUT 03Z OR 04Z AT KCDS.

NEXT DIFFICULTY IS LOW CLOUDS OF IFR TO MVFR FILTERING IN BEHIND A
COLD FRONT AND HOW FAR THESE MAKE IT. HI-RES MODELS SUPPORT A
PERIOD OF CIG RESTRICTIONS AT KPVW AND KCDS WITH LESS CONFIDENCE
AT KLBB.

THEN FOCUS SHIFTS TO POTENTIAL FOR SHOWERS AND TS LATER TONIGHT
AND EARLY SATURDAY...BUT CONFIDENCE IN HOW THIS NEXT ROUND PLAYS
OUT IS LOW. WILL TACKLE THIS POSSIBILITY WITH LATER TAF ISSUANCE.

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT FRI JUN 12 2015/

SHORT TERM...
..SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL TAKE PLACE THIS
AFTERNOON AND EVENING WITH THE HEAVY RAIN THREAT CONTINUING INTO
TONIGHT...

AS OF 215 PM...RADAR DATA SHOWING ECHOES DEVELOPING ACROSS PARMER
AND NORTHERN BAILEY COUNTIES RIGHT WHERE A SURFACE TROUGH AND
RESIDUAL OUTFLOW BOUNDARY FROM THIS MORNING LAY IN CONJUNCTION WITH
A DRYLINE. SATELLITE IMAGERY CONTINUES TO DEPICT AN AGITATED CUMULUS
FIELD STRETCHING FROM HERE SOUTH TO HOBBS AS AN UPPER JET STREAK AND
UPPER LOW ANCHORED OVER NORTHERN KANSAS PROVIDE LARGE SCALE FORCING
FOR ASCENT. A FRONTAL BOUNDARY NORTH OF AMARILLO MAY ALSO COME INTO
PLAY AS IT REMAINS NEARLY STATIONARY OR SAGS SOUTHWARD.

TEMPERATURES IN THE 80S AND DEWPOINTS IN THE 60S HAVE LED TO AN AXIS
OF SBCAPE OF UP TO 3500 J/KG AS 0-6 KM SHEAR INCREASES TO 30-40
KNOTS. DISCRETE CELLS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING
LARGE HAIL...POSSIBLY TO THE SIZE OF TENNIS BALLS...AS WELL AS
TORNADOES AS 0-1 KM HELICITY INCREASES TO 50-100 M2/S2 WITH FAIRLY
LOW LCLS OF 2500-3500 FEET. SHOULD SEE THE PRIMARY THREAT SHIFT TO
DAMAGING DOWNBURST WINDS THIS EVENING AS CELLS CONGEAL INTO A
COMPLEX/LINE WITH TIME MOVING FROM WEST TO EAST. HEAVY RAIN AND
LOCALIZED FLOODING WILL ALSO BE A CONCERN...ESPECIALLY WITH DISCRETE
RIGHT MOVING STORMS THIS AFTERNOON ONLY TREKKING EAST AROUND 10
KNOTS.

WHILE THIS INITIAL LINE OF STORMS WILL PUSH EAST OF THE ROLLING
PLAINS THIS EVENING...ADDITIONAL DEVELOPMENT TONIGHT WILL BE DRIVEN
BY ONSET OF A NOCTURNAL LOW LEVEL JET RIDING ATOP RESIDUAL COLD
POOLS AND ASSOCIATED OUTFLOW BOUNDARIES. THIS WILL BE THE POINT AT
WHICH HEAVY RAINFALL AND POTENTIAL FLOODING MAY BECOME A MUCH LARGER
ISSUE WITH STORMS REGENERATING UPSTREAM OVER PREVIOUSLY RAINED ON
LOCALES.

WILL CLOSELY MONITOR THIS TREND THROUGH THE WEEKEND FOR POSSIBLE
FLOOD HEADLINES AS MULTIPLE ROUNDS OF STORMS MOVE ACROSS THE SOUTH
PLAINS REGION. NOT EXPECTING WIDESPREAD SEVERE WEATHER OR HEAVY RAIN
AT THIS POINT SATURDAY AS OVERNIGHT/EARLY MORNING ACTIVITY WILL
DICTATE INSTABILITY ALONG WITH A LACK OF ANY PRONOUNCED UPPER
FORCING FOR ASCENT DURING THE DAY. NONETHELESS...A VERY MOIST
AIRMASS AND CYCLONIC FLOW ALOFT WILL WARRANT MENTION OF SCATTERED
STORMS THROUGH THE DAY WITH REFINEMENT COMING LATER AFTER EVALUATING
WHAT PLAYS OUT OVERNIGHT INTO TOMORROW MORNING.

LONG TERM...
THE PRIMARY CONCERNS REMAIN THE POTENTIAL FOR SEVERE STORMS
SATURDAY EVENING...AND THE POTENTIAL FOR HEAVY RAIN THROUGH
MONDAY.

A SERIES OF SHORTWAVE TROUGHS WILL ROTATE THROUGH A BROAD TROUGH
SLOWLY MOVING ACROSS THE WESTERN AND CENTRAL CONUS THROUGH MONDAY.
A SHORTWAVE COMING THROUGH SATURDAY NIGHT WILL MAINTAIN HIGH
THUNDER CHANCES OVERNIGHT...ESPECIALLY ACROSS THE FAR SRN TX
PANHANDLE AND NRN PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS.
T-STORM ACTIVITY MAY BECOME ORGANIZED INTO ONE OR TWO MCS...WHICH
WILL BRING THREATS OF HEAVY RAINFALL AND PERHAPS SEVERE WIND
GUSTS. THE FORECAST FOR SUNDAY WILL DEPEND ON THE EVOLUTION OF THE
STORMS OVERNIGHT. THE ATMOSPHERE MAY BE STABILIZED MOST OF THE DAY
BEFORE THE NEXT SHORTWAVE APPROACHES LATE. NWP SUGGESTS THAT STORM
ACTIVITY WILL BLOSSOM SUNDAY EVENING DUE TO THE LIFT FROM THE
PASSING WAVE...AND WE MAY SEE A REPEAT OF THE THREAT FOR HEAVY
RAIN SUNDAY NIGHT INTO EARLY MONDAY MORNING.

A COLD FRONT MAY SAG INTO OUR AREA ON MONDAY INTO TUESDAY AND
KEEP T-STORM CHANCES GOING DESPITE RIDGING TRYING TO BUILD IN
FROM THE WEST. STARTING WEDNESDAY...THE LATEST MEDIUM-RANGE
GUIDANCE SUGGESTS THAT SUBTROPICAL RIDGES WILL EXPAND FROM WEST
AND EAST ACROSS THE SRN CONUS AND THE JET STREAM WILL SHIFT TO THE
NORTH. HOWEVER...A WEAKNESS BETWEEN THESE RIDGES MAY PERSIST
ACROSS TX AND NM...WHICH COULD LEAD TO ADDITIONAL PRECIP CHANCES
MID TO LATE WEEK....WITH AMPLE MOISTURE EXPECTED TO RESIDE ACROSS
THE REGION.

TEMPS SHOULD BE COOLER THAN AVERAGE THROUGH TUESDAY...WITH A
WARMING TREND STARTING WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        61  82  61  83 /  40  50  60  40
TULIA         64  81  63  82 /  60  50  60  40
PLAINVIEW     64  82  64  83 /  60  50  70  30
LEVELLAND     66  84  64  87 /  50  40  60  40
LUBBOCK       65  84  66  85 /  60  50  60  30
DENVER CITY   67  89  64  90 /  40  40  40  30
BROWNFIELD    68  88  65  88 /  40  50  50  40
CHILDRESS     69  85  67  87 / 100  60  60  40
SPUR          68  86  66  87 / 100  50  40  30
ASPERMONT     71  89  69  91 /  90  40  40  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Jun 12, 11:46 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1146 AM CDT FRI JUN 12 2015

TXZ021>044-131700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1146 AM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
NUMEROUS SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
THIS AFTERNOON ACROSS THE WESTERN SOUTH PLAINS AND SOUTHWEST
PANHANDLE BEFORE MATURING INTO A SQUALL LINE THIS EVENING
GENERALLY EAST OF THE CAPROCK ESCARPMENT. STRONG INSTABILITY AND
SUFFICIENT WIND SHEAR WILL ALLOW FOR SOME STORMS TO BECOME
SUPERCELLS. VERY LARGE HAIL TO TENNIS BALL SIZE...DOWNBURST WINDS
AROUND 75 MPH AND SOME FLOODING WILL ALL BE POSSIBLE.
ADDITIONALLY...THERE WILL BE A TORNADIC THREAT WITH ANY SUPERCELLS
THAT DEVELOP NEAR OR ALONG A FRONTAL BOUNDARY MOVING WEST TO EAST
ACROSS OUR AREA LATER THIS AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED SEVERE STORMS MAY BE POSSIBLE AGAIN SATURDAY AFTERNOON
THROUGH SATURDAY NIGHT. CHANCES FOR THUNDERSTORMS WILL CONTINUE
THROUGH MUCH OF NEXT WEEK BUT IT REMAINS TOO EARLY TO TELL IF
SEVERE WEATHER WILL OCCUR BEYOND SATURDAY. HOWEVER...LOCALLY
HEAVY RAINFALL COULD DEVELOP RESULTING IN THE POSSIBILITY OF
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH
TONIGHT.

In the hours before

Local storm report, Jun 12, 6:39 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
639 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     2 N AIKEN               34.17N 101.53W
06/12/2015                   FLOYD              TX   SKYWARN SPOTTER

            SHINGLES BLOWN OFF ROOF

&&

EVENT NUMBER LUB1500288

JGD
Local storm report, Jun 12, 6:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
645 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     5 W PLAINVIEW           34.19N 101.81W
06/12/2015                   HALE               TX   LAW ENFORCEMENT

            POWER LINES DOWN ON W 70

&&

EVENT NUMBER LUB1500289

JGD
Local storm report, Jun 12, 6:47 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     5 W PLAINVIEW           34.19N 101.81W
06/12/2015                   HALE               TX   LAW ENFORCEMENT

            POWER LINES DOWN ON W 70

&&

CORRECTED EVENT TIME

EVENT NUMBER LUB1500289

JGD
Local storm report, Jun 12, 7:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
709 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     WALL CLOUD       6 NE LUBBOCK            33.64N 101.80W
06/12/2015                   LUBBOCK            TX   ASOS

            LOOKING DUE WEST TO STORM IN NW HOCKLEY COUNTY

&&

EVENT NUMBER LUB1500291

JGD
Local storm report, Jun 12, 7:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
710 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             4 NE ROPESVILLE         33.45N 102.10W
06/12/2015  E1.50 INCH       HOCKLEY            TX   STORM CHASER

&&

EVENT NUMBER LUB1500292

JGD
Local storm report, Jun 12, 7:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             2 NNE ROPESVILLE        33.44N 102.14W
06/12/2015  E2.75 INCH       HOCKLEY            TX   STORM CHASER

            ON HIGHWAY 62

&&

EVENT NUMBER LUB1500293

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:12 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry33 min
Jun 12, 7:13 PM CDTSevere Thunderstorm WarningLUBLynn, Terry32 min
Jun 12, 7:27 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock48 min
Jun 12, 7:43 PM CDTAreal Flood AdvisoryLUBHockley, Lubbock2 hr
Jun 12, 7:44 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry46 min
Jun 12, 8:03 PM CDTSevere Thunderstorm WarningLUBLubbock42 min
Jun 12, 8:11 PM CDTSevere Thunderstorm WarningLUBHockley, Terry49 min
Jun 12, 8:18 PM CDTAreal Flood AdvisoryLUBHockley, Lubbock, Lynn, Terry117 min
Jun 12, 8:29 PM CDTAreal Flood AdvisoryLUBChildress91 min
Jun 12, 8:58 PM CDTSevere Thunderstorm WarningLUBLynn, Terry32 min
Jun 12, 9:38 PM CDTSpecial Weather StatementLUBHockley37 min
Jun 13, 1:52 PM CDTSpecial Weather StatementLUBChildress, Cottle, Hall38 min
Jun 13, 2:08 PM CDTSevere Thunderstorm WarningLUBCottle22 min
Jun 13, 2:30 PM CDTSevere Thunderstorm WarningLUBCottle, King30 min
Jun 13, 5:58 PM CDTSevere Thunderstorm WarningLUBFloyd32 min
Jun 13, 6:27 PM CDTSevere Thunderstorm WarningLUBHockley31 min
Jun 13, 6:28 PM CDTSevere Thunderstorm WarningLUBFloyd32 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.